A nonlocal conservation law with nonlinear "radiation" inhomogeneity
Di Francesco, M., Fellner, K. and Liu, H., 2008. A nonlocal conservation law with nonlinear "radiation" inhomogeneity. Journal of Hyperbolic Differential Equations, 5 (1), pp. 1-23.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
A scalar conservation law with a nonlinear dissipative inhomogeneity, which serves as a simplified model for nonlinear heat radiation effects in high-temperature gases is studied. Global existence and uniqueness of weak entropy solutions along with L contraction and monotonicity properties of the solution semigroup is established. Explicit threshold conditions ensuring formation of shocks within finite time is derived. The main result proves - under further assumptions on the nonlinearity and on the initial datum - large time convergence in L to the self-similar N-waves of the homogeneous conservation law.
|Creators||Di Francesco, M., Fellner, K. and Liu, H.|
|Departments||Faculty of Science > Mathematical Sciences|
Faculty of Engineering & Design > Electronic & Electrical Engineering
Actions (login required)